# SDR FDEA200912104403

- Difficulty date: December 10, 2009
- Submitted: December 10, 2009
- Operation: Air carrier
- Aircraft: N908FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27199
- Aircraft time: 51,202 hours, 20,978 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N2800
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR INSTALLED REPAIR REQUIRES REPLACEMENT, REPAIR INDENTIFIED AT RT WING OB AFT FLAP LWR SURFACE 40" FROM IB EDGE REMOVED DAMAGE ON  RT WING OB AFT FLAP LWR SURFACE AT WS 397-459. CLEANED AND PREPED AREA, FABRICATED REPAIR PN 04-009-0022 BATCH NR 0001698127, BONDED PLIES, SEALED AND PRIMED AREA, AND REPAIRED AREA IAW SRM 51-70-05.  MAJOR REPAIR.
